Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 10, Number 1 (2019), 122-134.
Embedding theorems and integration operators on Bergman spaces with exponential weights
In this article, given some positive Borel measure , we define two integration operators to be
We characterize the boundedness and compactness of these operators from the Bergman space to for , where belongs to a large class , which covers those defined by Borichev, Dhuez, and Kellay in 2007. We also completely describe those ’s such that the embedding operator is bounded or compact from to , .
Ann. Funct. Anal., Volume 10, Number 1 (2019), 122-134.
Received: 15 March 2018
Accepted: 23 May 2018
First available in Project Euclid: 16 January 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lv, Xiaofen. Embedding theorems and integration operators on Bergman spaces with exponential weights. Ann. Funct. Anal. 10 (2019), no. 1, 122--134. doi:10.1215/20088752-2018-0013. https://projecteuclid.org/euclid.afa/1547629228